# SDR AALA981697

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0200333001
- Condition: Inoperative
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY FLOOD LIGHT IN TAIL CONE COMPARTMENT INOPERATIVE.  REPLACED EMERGENCY FLOOD LIGHT ASSEMBLY IN TAIL CONE COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
